P. Balasubramaniam, J. P. Dauer, "Controllability of semilinear stochastic evolution equations in Hilbert space", International Journal of Stochastic Analysis, vol. 14, Article ID 407508, 11 pages, 2001. https://doi.org/10.1155/S1048953301000296
Controllability of semilinear stochastic evolution equations in Hilbert space
Controllability of semilinear stochastic evolution equations is studied by using stochastic versions of the well-known fixed point theorem and semigroup theory. An application to a stochastic partial differential equation is given.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.